Fast, Free Shipping for All Orders Over $39 (USA only)More Info

Free shipping is not always available outside of the contiguous US states.

Click for more info.

Free shipping is not always available outside of the contiguous US states.

Click for more info.

McKesson Brand - Geri-Care® Acetaminophen / Aspirin / Caffeine Pain Relief - Bottle of 100

Free Shipping!
Pain Relief McKesson Brand 250 mg - 250 mg - 65 mg Strength Acetaminophen / Aspirin / Caffeine Caplet 100 per Bottle
This item is not returnable
In stock
SKU
MCK-868383-BT
Your Price $12.26

Geri-Care® Acetaminophen / Aspirin / Caffeine Pain Relief

Name / Available Sizes for Purchase: PAIN RELIEF XS, EXCEDRIN TAB (100/Bottle 12Bottle/Case)

  • 250 mg acetaminophen, 250 mg aspirin and 65 mg caffeine per caplet
  • Compare to active ingredients in Excedrin® Extra Strength
  • 100 caplets per bottle
  • Excedrin is a registered trademark of GlaxoSmithKline Consumer Health
  • Manufacturer: McKesson Brand
  • Brand: McKesson Brand
  • Active Ingredients: Acetaminophen / Aspirin / Caffeine
  • Container Type: Bottle
  • Dosage Form: Caplet
  • Strength: 250 mg - 250 mg - 65 mg Strength
  • UPC: 357896226015
  • Volume: 100 per Bottle
More Information
SKUMCK-868383-BT
UPC Code357896226015
Free Shipping?Free Standard
Write Your Own Review
You're reviewing:McKesson Brand - Geri-Care® Acetaminophen / Aspirin / Caffeine Pain Relief - Bottle of 100
Your Rating